Alert archive / New York / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Albany, NY
NWS Albany, NY issued this flash flood watch at Jul 12, 2017, 10:07 AM EDT for 12 counties in New York; Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It took effect at Jul 12, 2017, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2017, 10:07 AM EDT (14:07 UTC)
- In effect from
- Jul 12, 2017, 12:00 PM EDT
- Expired
- Jul 12, 2017, 6:47 PM EDT
- In force
- 7 hr
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 8 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
129 WGUS61 KALY 121407 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albany NY 1007 AM EDT Wed Jul 12 2017 CTZ001-013-MAZ025-130100- /O.NEW.KALY.FF.A.0003.170712T1600Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Litchfield-Southern Litchfield-Southern Berkshire- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Sandisfield, Great Barrington, and South Egremont 1007 AM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... The National Weather Service in Albany has issued a * Flash Flood Watch for portions of northwestern Connecticut and western Massachusetts, including the following areas, in northwestern Connecticut, Northern Litchfield and Southern Litchfield. In western Massachusetts, Southern Berkshire. * Until 9 PM EDT this evening. * Showers and thunderstorms will develop this afternoon into the evening. Thunderstorms will be capable of producing torrential downpours resulting in rainfall rates of 1-2 inches per hour. * Heavy rainfall rates could lead to flash flooding, especially in urban, poor drainage and low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
3 follow-up statements
078 WGUS61 KALY 121523 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albany NY 1123 AM EDT Wed Jul 12 2017 MAZ001-NYZ038>040-047>054-058>061-063>066-130100- /O.EXA.KALY.FF.A.0003.170712T1600Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, and Amenia 1123 AM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... The National Weather Service in Albany has expanded the * Flash Flood Watch to include portions of western Massachusetts and New York, including the following areas, in western Massachusetts, Northern Berkshire. In New York, Eastern Albany, Eastern Columbia, Eastern Dutchess, Eastern Greene, Eastern Rensselaer, Eastern Schenectady, Eastern Ulster, Montgomery, Schoharie, Southern Fulton, Southern Herkimer, Southern Saratoga, Western Albany, Western Columbia, Western Dutchess, Western Greene, Western Rensselaer, Western Schenectady, and Western Ulster. * Until 9 PM EDT this evening. * Showers and thunderstorms will develop this afternoon into the evening. Thunderstorms will be capable of producing torrential downpours resulting in rainfall rates of 1-2 inches per hour. * Heavy rainfall rates could lead to flash flooding, especially in urban, poor drainage and low lying areas. Also locations that have received heavy rainfall in the past few weeks will be susceptible for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CTZ001-013-MAZ025-130100- /O.CON.KALY.FF.A.0003.170712T1600Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Litchfield-Southern Litchfield-Southern Berkshire- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Sandisfield, Great Barrington, and South Egremont 1123 AM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of northwestern Connecticut and western Massachusetts, including the following areas, in northwestern Connecticut, Northern Litchfield and Southern Litchfield. In western Massachusetts, Southern Berkshire. * Until 9 PM EDT this evening * Showers and thunderstorms will develop this afternoon into the evening. Thunderstorms will be capable of producing torrential downpours resulting in rainfall rates of 1-2 inches per hour. * Heavy rainfall rates could lead to flash flooding, especially in urban, poor drainage and low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
931 WGUS61 KALY 121941 FFAALY Flood Watch National Weather Service Albany NY 341 PM EDT Wed Jul 12 2017 CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-130100- /O.CON.KALY.FF.A.0003.000000T0000Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, and Amenia 341 PM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of northwestern Connecticut, western Massachusetts, and New York, including the following areas, in northwestern Connecticut, Northern Litchfield and Southern Litchfield. In western Massachusetts, Northern Berkshire and Southern Berkshire. In New York, Eastern Albany, Eastern Columbia, Eastern Dutchess, Eastern Greene, Eastern Rensselaer, Eastern Schenectady, Eastern Ulster, Montgomery, Schoharie, Southern Fulton, Southern Herkimer, Southern Saratoga, Western Albany, Western Columbia, Western Dutchess, Western Greene, Western Rensselaer, Western Schenectady, and Western Ulster. * Until 9 PM EDT this evening. * Showers and thunderstorms will continue this afternoon into the evening. Thunderstorms will be capable of producing torrential downpours resulting in rainfall rates of 1-2 inches per hour. * Heavy rainfall rates could lead to flash flooding, especially in urban, poor drainage and low lying areas. Also locations that have received heavy rainfall in the past few weeks will be susceptible for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
852 WGUS61 KALY 122247 FFAALY Flood Watch National Weather Service Albany NY 647 PM EDT Wed Jul 12 2017 CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-130000- /O.CAN.KALY.FF.A.0003.000000T0000Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, and Amenia 647 PM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwestern Connecticut, western Massachusetts, and New York has been cancelled. The threat for heavy rainfall has ended through the early evening. However, additional showers and thunderstorms are expected overnight, which could produce locally heavy rainfall. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 10:06 AM EDT, 1 minute earlier.
Area forecast discussion, Jul 12, 10:06 AM EDT, 1 minute before
Area Forecast Discussion National Weather Service Albany NY 1006 AM EDT Wed Jul 12 2017 .SYNOPSIS... A stalled front, wavering across the region, will provide the focus for rounds of showers and thunderstorms today through the end of the week. Warm and humid conditions today through Friday will give way to cooler and drier conditions on Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 1006 AM...a warm muggy airmass is in place across the forecast area. Just a few light showers on radar over parts of greene, Columbia, Rensselaer and northern berkshire Counties. A weak shortwave is producing showers and thunderstorms across western New York. Northern third of area is mostly sunny while southern two thirds of are is mostly cloudy. 12z upper air sounding shows moisture extending upwards to about 10000ft. Freezing level is above 14000ft so warm rain processes should dominate today. PW almost 1.6 in an 12Z sounding. A modified 12Z sounding gives over 2000 J/KG of Cape for storms. Localized heavy rain is a threat from any thunderstorms that develop later today. Previous... Moderate zonal midlevel flow exists across the northern tier of the CONUS between a deep upper low over northeastern Canada and a flat ridge over the southeastern US. Several convective complexes were occurring early this morning from the Upper Mississippi Valley into the Lower Great Lakes within a corridor of high instability. The local forecast area sits along the northeastern extent of the unstable airmass per SPC mesoanalysis. A small complex of thunderstorms was occurring across the central Catskills ahead of a low-amplitude wave. Have worked in slight/low chance PoPs early this morning to account for this activity. Low-level zonal baroclinic zone will act as the focus for several rounds of showers and thunderstorms through the end of the week, along with shortwaves (some convectively generated from upstream convection) tracking through the zonal flow. The boundary is hard to pick out early this morning from the surface obs due to the calm winds, but is likely located just north of the forecast area. Guidance suggests the front will sag south a bit today, and could act as a trigger for convection, along with another low-amplitude wave now over Lake Erie. Filtered sunshine through mid and high clouds should allow temperatures to reach the mid to perhaps upper 80s in the warmest spots of the valleys today, and dewpoints will creep up into the upper 60s and low 70s. Midlevel lapse rates are also forecast to steepen a bit, toward 6 C/km. This should add up to MLCAPEs of 1000-2000 J/kg developing by early this afternoon. Forcing expected to be slightly stronger than yesterday, but still not overly strong, so expect scattered convective coverage at best. Deep-layer shear values of 25-30 kt will be marginally supportive of organized multicells. SPC marginal risk for severe weather still looks good given question marks with respect to convective coverage, but any storm that develops has the potential to result in gusty winds and hail this afternoon, as forecast soundings suggest the presence of midlevel dry air. Convective activity should diminish early tonight with the loss of diurnal heating. Attention then turns upstream, where the baroclinic zone will sharpen in response to a stronger midlevel impulse associated with/emanating from possibly another convective complex. Low-level jet strengthens and backs for a time late tonight, enhancing moisture transport and isentropic lift. The best LLJ forcing looks to remain just west of our area, but still looks fairly robust (although veering) as it tracks into northern portions of the forecast area mainly after 06Z. Heavy rainfall will be a threat with this activity mainly north of I-90 overnight as PWAT increases to around 1.75 inches, freezing levels around 14.5 kft, and H85/H7 dewpoints around +15/+5C respectively. Midlevel flow also looks to be roughly parallel to the low-level boundary. Limited duration of the best forcing may mitigate the threat somewhat, but will have to be closely monitored. Have continued heavy rainfall mention in the grids and HWO. Mild again with lows mainly in the 60s. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Overnight convection should be ongoing early Thursday mainly north of I-90. This activity will help accelerate the composite front/outflow boundary southward during the day. Some uncertainty with respect to how much destabilization can occur south of the morning convection, but expect at least moderate instability to develop in areas mainly south of I-90 where dewpoints will still be up around 70F. With moderate midlevel flow contributing to deep- layer shear values around 25-30 kt again, expect another day of marginal potential for severe weather. Convergence along the front/outflow boundary and/or differential heating boundaries could act as triggering mechanisms. High temps will range from the upper 60s north of the boundary over the Southern Adirondacks to possibly near 90 in the mid-Hudson Valley. Thursday night into Friday, a more amplified shortwave trough will approach from the Great Lakes. Thursday night, guidance suggests the low-level frontal boundary will mainly be south of the forecast area, so a bit drier airmass may be around, though there is low confidence on this. Then, the front tries to move back north once again late Thursday night into Friday in advance of the upper trough. So some degree of shower activity is expected to continue Thursday night, especially across the south closer to the boundary. Showers are likely to continue Friday as lift increases in advance of the upper wave. Unclear if the surface front can work back into the region, with consensus favoring mostly cooler easterly flow. In fact, raw 2m temps from the GFS/NAM are downright chilly for this time of year, remaining in the 60s for much of the day. Don't think it will quite be as cool as the high of 63 that the METMOS is advertising for KALB, but temps may struggle to reach 70 in spots, especially if rainfall is widespread throughout the day. Could see more locally heavy rainfall with PWATs remaining around 1.5-2.0 inches, but confidence low on the location at this time. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... The long term period continues to look rather unsettled. Friday night...A stalled frontal boundary will be in place across our region through Friday night as a wave of low pressure track east along this boundary. This will result in numerous showers. Saturday and Saturday night...Lingering showers Saturday morning will give to a brief drying trend Saturday afternoon and Saturday night as a ridge of high pressure briefly builds into the region. Sunday through Tuesday...More unsettled weather is expected as a cold front drops southeast out of eastern Canada and moves through our region with a wave of low pressure on the leading edge of the frontal boundary. This boundary may stall just top our south keeping chances of showers in the forecast through Tuesday. There will also be a chance of thunderstorms on Sunday and Monday mainly during the afternoon and early evening hours. Temperatures throughout the period will be seasonable with highs in the upper 60s to mid 80s Saturday and Sunday and mid 70s to upper 80s Monday and Tuesday, overnight lows are expected to be in the mid 50s to upper 60s. Precipitation for the period looks to be well above normal with an inch or more of rain possible in many areas for the period from Friday night through Tuesday. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... VFR conditions will be in place across the TAF sites for much of today into this evening. As the afternoon wears on there will be a chance for a few thunderstorms with MVFR conditions have placed a PROB30 at the TAF sites after 21Z. Overnight cigs will deteriorate to MVFR at KGFL and KPSF with PROB30 conditions continuing for thunderstorms. Winds will be southwest to west at 5 to 10 kts today but may shift to a northerly direction at KGFL through the late afternoon hours as a boundary moves into or through the region. Winds will be light and variable tonight. Outlook... Thursday Night: High Operational Impact. Likely SHRA...TSRA. Friday: High Operational Impact. Likely SHRA...TSRA. Friday Night: High Operational Impact. Likely SHRA. Saturday: Moderate Operational Impact. Chance of SHRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... Wet weather is expected through the end of the week. Scattered showers and thunderstorms are expected to develop this afternoon in a warm and humid airmass. RH values will only fall into the 55 to 65 percent range with fairly light winds. More periods of rainfall, heavy at times, are likely tonight into Thursday along a frontal boundary. Friday will be cooler with more showers likely. && .HYDROLOGY... Isolated to scattered thunderstorms are likely this afternoon. Locally heavy rainfall cannot be ruled out with any storm, but low coverage should preclude any more widespread flooding threats. Tonight into Friday, periods of showers and thunderstorms are likely along a frontal boundary oscillating through the forecast area in a very moist airmass. Repeated rounds of rainfall are possible, leading to some concern that storms could train over the same area and result in heavy rainfall. The threat of heavy rainfall will remain mostly north of I-90 tonight, expanding throughout the forecast area by Thursday. The location of the heaviest rainfall is still uncertain. Current forecast calls for basin averages of 1 to 2 inches with locally higher amounts likely. Main stem river flooding is currently not expected, but we will continue to monitor trends. Localized urban and poor drainage flooding is possible, and flash flooding cannot be ruled out. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/Thompson NEAR TERM...SND/Thompson SHORT TERM...Thompson LONG TERM...11 AVIATION...SND/11 FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Jul 12, 4:49 AM EDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 449 AM EDT Wed Jul 12 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-130900- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 449 AM EDT Wed Jul 12 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and Tonight. Isolated to scattered thunderstorms are possible this afternoon. There is a marginal risk for severe weather today, with the main threats being gusty winds and large hail. Locally heavy rainfall is also possible. Another round of showers and thunderstorms is likely for areas mainly north of I-90 late tonight. Locally heavy rainfall is possible with this activity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional periods of showers and thunderstorms are likely Thursday through Friday. There is potential for heavy rainfall and localized ponding of water on roadways and significant standing water in low lying areas. There is a marginal risk for severe thunderstorms Thursday mainly south of I-90. There is also a chance of thunderstorms Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:05 PM EDT | Flash Flood Warning | ALY | Montgomery, Schoharie | 3 hr |
| Jul 12, 2:48 PM EDT | Special Weather Statement | ALY | Albany | 27 min |
| Jul 12, 3:00 PM EDT | Areal Flood Advisory | ALY | Albany | 2 hr |
| Jul 12, 3:15 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 30 min |
| Jul 12, 3:23 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 2 hr |
| Jul 12, 3:34 PM EDT | Special Weather Statement | ALY | Ulster | 26 min |
| Jul 12, 3:56 PM EDT | Special Weather Statement | ALY | Columbia | 34 min |
| Jul 12, 4:03 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene | 3 hr |
| Jul 12, 4:08 PM EDT | Flash Flood Warning | ALY | Ulster | 2 hr |
| Jul 12, 4:20 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
| Jul 12, 4:30 PM EDT | Areal Flood Advisory | ALY | Dutchess | 2 hr |
| Jul 12, 4:44 PM EDT | Special Weather Statement | ALY | Dutchess | 31 min |
| Jul 12, 5:12 PM EDT | Special Weather Statement | ALY | Dutchess | 33 min |
| Jul 12, 7:53 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Jul 12, 7:55 PM EDT | Special Weather Statement | ALY | Saratoga | 50 min |
| Jul 12, 3:27 PM EDT | Special Weather Statement | ALY | Berkshire | 33 min |
| Jul 12, 3:54 PM EDT | Special Weather Statement | ALY | Berkshire | 36 min |
| Jul 12, 3:57 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
Nearby
Flash Flood Watches in New York, 2017Flash Flood Watches in Connecticut, 2017Flash Flood Watches in Massachusetts, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.